MAUDE Adverse Event Report: EQUINOXE; CAGE GLENOID LARGE, BETA

EQUINOXE; CAGE GLENOID LARGE, BETA
Model Number 314-13-14
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 300-20-00, (b)(4) - equinoxe torque defining replaced by 320-20-02.300-10-15, (b)(4) - equinoxe replicator plate 1.5mm o/s.300-20-02, (b)(4) - equinox square torque define screw drive kit.310-01-50, (b)(4) - equinoxe humeral head short, 50mm (beta).
 
Event or Problem Description
As reported, approximately 2.5 yr postop the initial rtsa, the male patient had the right loose glenoid component removed along with the humeral head and replicator plate to get to the glenoid.Bone graft was used to fill holes on the glenoid.The surgeon also used a new replicator plate and head and left the shoulder as a hemi.Patient was last known to be in stable condition following the event.Devices will not return due to facility policy.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the glenoid component and the bone, which led to aseptic (non-infected) glenoid loosening.However, this cannot be confirmed as the device was not returned for evaluation.Section h11: *the following sections have corrected information: (section f) please disregard f10, health effect - impact code.

Brand Name
EQUINOXE
Common Device Name
CAGE GLENOID LARGE, BETA
MDR Report Key12312951
Report Number1038671-2021-00383
Device Sequence Number3165275
Product Code KWT
UDI-Device Identifier10885862172716
UDI-Public10885862172716
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Model Number314-13-14
Device Catalogue Number314-13-14
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;